| Model Number |
VLOCM0003 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during pace maker procedure, loop broke when needle was pulled.Suture broke again when attempting to tie manually.Alternative suture used to complete the case.There was no patient injury.